Volume 33, Number 6
Previous Issue Next Issue

Qun Gu & Weiguo Gao

10.4208/jcm.1502-m4539

J. Comp. Math., 33 (2015), pp. 557-575.

Preview Full PDF 160 2817 Abstract

Yana Di, Jelena Popovic & Olof Runborg

10.4208/jcm.1503-m4532

J. Comp. Math., 33 (2015), pp. 576-586.

Preview Full PDF 161 2231 Abstract

Yuanling Niu, Chengjian Zhang & Kevin Burrage

10.4208/jcm.1507-m4505

J. Comp. Math., 33 (2015), pp. 587-605.

Preview Full PDF 161 2346 Abstract

Carolina Domínguez, Gabriel N. Gatica & Salim Meddahi

10.4208/jcm.1509-m4492

J. Comp. Math., 33 (2015), pp. 606-641.

Preview Full PDF 148 2033 Abstract

Yuanpeng Zhu & Xuli Han

10.4208/jcm.1509-m4414

J. Comp. Math., 33 (2015), pp. 642-684.

Preview Full PDF 176 2369 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard